# SDR MASA200700172

- Difficulty date: March 30, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N646BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7392
- Aircraft time: 14,892 hours, 14,893 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P0640101
- Part serial: C48099
- Condition: Missing
- Location: Cabin
- Part time: 826 hours, 1,840 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 1019 HNL - ONE INFANT LIFE VEST WAS MISSING AND ANOTHER INFANT LIFE VEST SEAL BROKEN.  MX INSTALLED AND REPLACED THE INFANT LIFE VESTS.
